# SDR DALA1247850676

- Difficulty date: September 2, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 64,938 hours, 30,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 676 MAINTENANCE DISCOVERED THAT THE EMERGENCY LIGHT SWITCH ARMED AND ILLUMINATED THE EMERGENCY LIGHTS FOR AN UNDETERMINED AMOUNT OF TIME WHEN THE APU RAN OUT OF GAS.  PER MCC APPROVAL CHANGED 11 EMERGENCY LIGHT BATTERY PACKS.
